|its painful! is it aids related?
Dec 15, 2000
dear doctor,i get deep skin splits on both sides of my thumbs.aids patient vl now u\d cd4 at 227. thank you doctor
Response from Dr. Feinberg
What medications are you on? Patients taking indinavir (Crixivan) can develop problems related to dry skin.
HIV+Dry mouth when I sleep
MAC and very low T-cell, no where to turn
- How Do You Know If You Have Systemic Candidiasis?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Penis Discharge After Anal Sex Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- What Is The Most Common Oral Sex Std?
- Could Hiv Appear To Be Allergies
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.